# SDR REXA2014121501192

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 22,745 hours, 20,111 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  GEAR DISAGREE & NOSE DOOR WARNINGS, FOLLOWED QRH.  BURNED FUEL & MADE NORMAL LANDING BELOW MAX LANDING WEIGHT.  NLG PROX SENSOR, PS 14 GA, BRACKET BENT FROM CONTACT WITH TOW STRAP COLLAR.  REPLACED NLG, PS 14 GA BRACKET.  INSTALLED TOW STRAP COLLAR IAW PA 32-066B.  OPERATIONS & RIG CHECKED GOOD IAW AMM 32-61-05 IAW NRWC N56553 FOR ADDITIONAL DETAILS.."
